# SDR USAA2013052300009

- Difficulty date: May 22, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 37,458 hours, 22,014 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLASS II STATUS: EMERGENCY LIGHTS FLASHING, NO CALL BELLS, NO INTERPHONE, NO P/A SYSTEM, OCCURRED 3 TIMES DURING TAXI OUT, TAXI IN, AND AT GATE.  CHECKED CIDS SYS IAW TROUBLESHOOTING MANUAL 24-00-00-810-818-A.  OPS CHECKS OK, NO FAULTS FOUND VISUALLY OR RECORDED.
